# SDR CA110310012

- Difficulty date: February 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpit
- Part time: 2,783 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)   ACFT RETURNED WITH A CRACKED WINDSHIELD. CREW DECLARED EMERGENCY.   R & R CAPTAIN`S SIDE WINDOW IAW AMM 56-12-01.  ALL OPS CHECKED GOOD
